Thread: need answers!!
01-26-2005, 03:25 PM #1
I started my first cycle of winny and started to feel light headed but went to the gym after work anyway the next day started getting a realy bad headache in the back of my head. A friend told me that it was probably my blood pressure went to get it checked that night and i had 130/102 which is not good also woke up this morning and kidney area started hurting. I read that in some cases some side affects were high blood presure my question is if i get off will the headaches stop and will my blood presure go back to normal. kind of worried here bacause i could affect my job. and should i go to the doc or sleep it off?? please help if anyones had this problem before.
p.s. the friend i got it off of uses the same stuff and he doesnt have any problems with it.
01-26-2005, 03:29 PM #2
i dont think you need to go to a doctor yet,its probably just the way you react to the steriod .
some people get real bad sides on the same type of steriod and others get little sides.
dont put up with something if you cant handle the sides.thats my 02
01-26-2005, 03:36 PM #3
so do you think i should stay using it or get off completely or look for something else if so what do u recomend
01-26-2005, 03:51 PM #4
its up to you weither you want to stop,go to the steriod profiles on the first page of this site ,look up winny and you will see the sides.
if the sides are there after 3 /4 days and you cant stick it then i would stop,you should run test with any cycle.....
it depends want you are looking for to know what steriod you want ,do you want to bulk or cut i suppose cut cause of the winny,do a search also on cutting cycles ,lots of them.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)